# SDR YENA2022092700966

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,664 hours, 19,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FUSELAGE / FRAME 15 / WEB / BETWEEN STGR 24R - 25R / CRACK - TEMPORARY REPAIR. (CONSIDERED A MAJOR REPAIR)
